# SDR AUS20011063

- Difficulty date: October 9, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288237
- Condition: Faulty
- Location: Potable Water
- Part time: 3,561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(AUS) POTABLE WATER COMPRESSOR LOCATED IN AFT CARGO BULK HOLD FAULTY. INVESTIGATION FOUND THE COMPRESSOR MOTOR BEARINGS SEIZED.
